# SDR SWAA2015100844693

- Difficulty date: September 15, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 5940766
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SKIN CORRODED AT BS 140, BETWEEN BL 0 TO RBL 12.  REPAIRED SKIN IAW SRM.
